GoodSense® Day and Night Time Multi-Symptom Cold Caplet, 20 Count

SKU# 27788

GoodSense® Day and Night Time Multi-Symptom Cold Caplet, 20 Count

SKU# 27788
5 out of 5 Customer Rating
GoodSense® Day and Night Time Multi-Symptom Cold Caplet, 20 ct. Is a non-drowsy day and night, multi-symptom cold caplet.
Read More
Price reduced from $5.99 to $4.49
-
+
GoodSense® Day and Night Time Multi-Symptom Cold Caplet, 20 Count
Price reduced from $5.99 to $4.49
  • In Stock

GoodSense® Day and Night Time Multi-Symptom Cold Caplet, 20 ct. Is a non-drowsy day and night, multi-symptom cold caplet. Make your wellness rewards work harder for you with Over-the-Counter Meds.

Benefits:

  • Day time multi-symptom relief of minor aches and pains, sore throat, cough, headache, nasal congestion, and sinus congestion and pressure
  • Night time multi-symptom relief of runny nose, minor aches and pains, sore throat, cough, headache, nasal congestion, and sinus congestion and pressure
Compare to the active ingredients of Tylenol® Cold Multi-Symptom Daytime

Active Ingredients (in each day caplet): Acetaminophen 325mg, Dextromethorphan HBr 10mg, Phenylephrine HCI 5mg

Active Ingredients (in each night caplet): Acetaminophen 325mg, Chlorpheniramine 2mg, Dextromethorphan HBr 10mg, Phenylephrine HCI 5mg